# SDR SWAA2016032950385

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 41,839 hours, 24,599 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 70210645052
- Part serial: 5319
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT ODOR OR SMELL FROM MIDDLE OF CABIN, BETWEEN ROW 21 TO BS 22.  R & R RECIRC FAN IAW AMM.
